Claritin® FAQ

Questions? Email: otc.canada@bayer.com Phone: 1-800-265-7382

General

The product can be taken any time of the day. Always follow the label directions. See individual product pages for label directions.

The product can be taken with or without food with the exception of Claritin® Rapid Dissolve™ which should be taken on an empty stomach.

Do not cut or break Claritin® products in half.

Do not take more than the recommended dose—always follow label directions.  See individual product pages for label directions.

In the case of overdose, contact a poison control centre, doctor or pharmacist right away even if there are no symptoms.

Do not take another dose and follow label directions. Speak to a doctor or pharmacist if you have specific medical questions on how to manage allergy symptoms.

Claritin® products contain the active ingredient loratadine. Claritin® is not the same as Benadryl®, Reactine®, or Allegra®, which all contain different active ingredients.

When taken as directed, all Claritin® products are non-drowsy.

Claritin® Tablets, Claritin® Rapid Dissolve, Claritin® Liquid Capsules and Kids Syrup all have the same active ingredient: loratadine (an antihistamine). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference.

Claritin® Allergy + Sinus contains two active ingredients:, loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant).

INGREDIENTS

Gluten

Wheat

Corn

Soy

Animal Derived Ingredients

Lactose

Claritin Kids® Syrup

No* No* Yes No* No No

Claritin® Tablets

No* No* Yes No* Yes-bovine source Yes

Claritin® Rapid Dissolve

No Yes Yes No* Yes-bovine source No

Claritin® Liquid Capsules

No* No* Yes Yes Yes-bovine source No

Claritin® Allergy & Sinus

No* No* No* No* Yes-bovine source Yes

Claritin® Allergy & Sinus Extra Strength

No* No* No* No* No No

*Bayer Inc. cannot guarantee that an excipient of, or chemical used in the manufacture of this product has not come into contact with this ingredient at some stage. Therefore, we cannot guarantee that this product is completely free of this ingredient

CLARITIN®

Claritin® Tablets

Please swallow the tablet whole.

Claritin® Rapid Dissolve™

Let the product dissolve in your mouth and then swallow.

Although you should always follow the label direction, if a Claritin® Rapid Dissolve™ tablet is chewed, the product will still perform the same.

Claritin® Liquid Capsules

Do not crush or chew this product. Please swallow the Liquid capsule whole.

CLARITIN® ALLERGY + SINUS

We cannot make this determination because there are so many personal factors that might contribute to the raising of your blood pressure. Speak with your doctor before use.

CLARITIN® KIDS

Yes, adults may use Claritin® Kids Syrup. Always follow the label directions for Claritin® Kids dosing information. See individual product pages for label directions.

You May Like

Claritin® Allergy

Claritin® -Tablets 24HR

One non-drowsy tablet quickly and effectively relieves allergy symptoms all day.

TabletsTablets
Claritin® Allergy + Sinus  Extra Strength 24 hours

CLARITIN® Allergy + Sinus Extra Strength - 24HR

Just one dose relieves common allergy symptoms, congestion and sinus pressure all day.

TabletsTablet 24HR